Osaka Journal of Mathematics

A probabilistic proof of the Gauss-Bonnet-Chern theorem for manifolds with boundary

Ichirō Shigekawa, Naomasa Ueki, and Shinzo Watanabe

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 4 (1989), 897-930.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781860

Mathematical Reviews number (MathSciNet)
MR1040432

Zentralblatt MATH identifier
0704.58056

Subjects
Primary: 58G32
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 58G11

Citation

Shigekawa, Ichirō; Ueki, Naomasa; Watanabe, Shinzo. A probabilistic proof of the Gauss-Bonnet-Chern theorem for manifolds with boundary. Osaka J. Math. 26 (1989), no. 4, 897--930. https://projecteuclid.org/euclid.ojm/1200781860


Export citation